Some remarks on the automorphism group of a compact group action

Mircea Puta

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 3, page 255-260
  • ISSN: 0528-2195

How to cite

top

Puta, Mircea. "Some remarks on the automorphism group of a compact group action." Časopis pro pěstování matematiky 109.3 (1984): 255-260. <http://eudml.org/doc/19271>.

@article{Puta1984,
author = {Puta, Mircea},
journal = {Časopis pro pěstování matematiky},
keywords = {G-diffeomorphism; G-invariant differential form; Hodge's decomposition theorem; Moser's theorem; Omori's theorem; flows},
language = {eng},
number = {3},
pages = {255-260},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Some remarks on the automorphism group of a compact group action},
url = {http://eudml.org/doc/19271},
volume = {109},
year = {1984},
}

TY - JOUR
AU - Puta, Mircea
TI - Some remarks on the automorphism group of a compact group action
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 3
SP - 255
EP - 260
LA - eng
KW - G-diffeomorphism; G-invariant differential form; Hodge's decomposition theorem; Moser's theorem; Omori's theorem; flows
UR - http://eudml.org/doc/19271
ER -

References

top
  1. W. D. Curtis, The automoгohism group of a compact group action, Trans. of the Amer. Math. Soc. 203 (1975), 45-54. (1975) MR0368066
  2. D. G. Ebin J. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math. 92, 1, (1970), 102- 163. (1970) MR0271984
  3. H. Omori, Infinite dimensional Lie transformation groups, Lecture Notes in Math. Vol 427 (1975), Springer-Berlin. (1975) MR0431262
  4. R. Palais, Нomotopy theory of infinite dimensional manifold, Topology 5 (1966), 1-16. (1966) MR0189028
  5. B. Watson, δ-commuting mappings and Betti numbers, Tohoku Math. Јournal 2, 27, (1975), 135-152. (1975) Zbl0336.53028MR0377973

NotesEmbed ?

top

You must be logged in to post comments.